$f$-density; asymptotic density; weighted density; strong quotient base; $(R)$-density
In this paper it is discus a relation between $f$-density and $(R)$-density. A generalization of Šalát's result concerning this relation in the case of asymptotic density is proved.
 Mišík L.: Sets of positive integers with prescribed values of densities
. Math. Slovaca 52 (2002), 289-296 MR 1936334
 Mišík L., Tóth J. T.: Logarithmic density of sequence of integers and density of its ratio set
. Journal de Theorie des Nombers de Bordeaux 15 (2003), 309-318. MR 2019018
 Strauch O., Tóth J. T.: Asymptotic density of A c N and density of the ratio set R(A)
. Acta Arith. 87 (1998), 67-78. MR 1659159
 Strauch O., Tóth J. T.: Corrigendum to Theorem 5 of the paper "Asymptotic density of ACN and density of the ratio set R(A)"
. Acta Arith. 87 (1998), 67-78, Acta Arith. 103.2 (2002), 191-200. MR 1904872
 Šalát T.: On ratio sets of sets of natural numbers
. Acta Arith. 15 (1969), 273-278. MR 0242756